On the universality of two-dimensional diffusion-limited deposition

Shu-Dong Zhang, E.J. Ding

Research output: Contribution to journalArticle

LanguageEnglish
Pages171-174
JournalPhysics Letters A
Volume187
Issue number2
DOIs
Publication statusPublished - 11 Apr 1994

Keywords

  • history dependent stick probability
  • 2D diffusion-limited deposition
  • scaling exponent
  • universality class

Cite this

@article{fb3f7bbfd3e44d00a5d9587b59427f06,
title = "On the universality of two-dimensional diffusion-limited deposition",
keywords = "history dependent stick probability, 2D diffusion-limited deposition, scaling exponent, universality class",
author = "Shu-Dong Zhang and E.J. Ding",
year = "1994",
month = "4",
day = "11",
doi = "10.1016/0375-9601(94)90057-4",
language = "English",
volume = "187",
pages = "171--174",
journal = "Physics Letters A",
issn = "0375-9601",
publisher = "Elsevier",
number = "2",

}

On the universality of two-dimensional diffusion-limited deposition. / Zhang, Shu-Dong; Ding, E.J.

In: Physics Letters A, Vol. 187, No. 2, 11.04.1994, p. 171-174.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the universality of two-dimensional diffusion-limited deposition

AU - Zhang, Shu-Dong

AU - Ding, E.J.

PY - 1994/4/11

Y1 - 1994/4/11

KW - history dependent stick probability

KW - 2D diffusion-limited deposition

KW - scaling exponent

KW - universality class

U2 - 10.1016/0375-9601(94)90057-4

DO - 10.1016/0375-9601(94)90057-4

M3 - Article

VL - 187

SP - 171

EP - 174

JO - Physics Letters A

T2 - Physics Letters A

JF - Physics Letters A

SN - 0375-9601

IS - 2

ER -